# SDR ASAA2018112627051

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,386 hours, 6,743 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 2251
- Condition: Failed
- Location: Cockpit Temp
- Part time: 84,124 hours, 37,899 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT. GROUNDED - YES. PERFORMED BITE REF B737-900 AMM 21-61-00-700-806-002, SHOWS FLT DECK TRIM VALVE FAULT. REMOVED AND REPLACED FLIGHT DECK TRIM VALVE REF AMM 21-61-21-400-801, FLT DECK TRIM VALVE OPERATES, BITE, AND LEAK CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
